# SDR JR2R202004281346

- Difficulty date: April 28, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 13,909 hours, 8,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17119903401
- Condition: Cracked
- Location: Fuselage
- Part time: 13,909 hours, 8,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FRAME 52 IS CRACKED. REPAIRED IAW EMB 175 SRM 53-22-04.
